Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the Ornstein–Uhlenbeck operator in convex subsets of Banach spaces

Tom 247 / 2019

Gianluca Cappa Studia Mathematica 247 (2019), 217-239 MSC: 35R15, 39B62, 47D07. DOI: 10.4064/sm8229-3-2018 Opublikowany online: 25 January 2019

Streszczenie

We study the Ornstein–Uhlenbeck operator and the Ornstein–Uhlenbeck semigroup in an open convex subset of an infinite-dimensional separable Banach space $X$. This is done by finite dimensional approximation. In particular we prove logarithmic-Sobolev and Poincaré inequalities, and thanks to these inequalities we deduce spectral properties of the Ornstein–Uhlenbeck operator.

Autorzy

  • Gianluca CappaDepartment of Economics and Finance
    LUISS Guido Carli University
    Viale Romania 32
    00197 Roma, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek